Bulletin of the American Mathematical Society

Review: S. Bergman and M. Schiffer, Kernel functions and elliptic differential equations in mathematical physics

Peter Henrici

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 61, Number 6 (1955), 596-600.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183520125

Citation

Henrici, Peter. Review: S. Bergman and M. Schiffer, Kernel functions and elliptic differential equations in mathematical physics. Bull. Amer. Math. Soc. 61 (1955), no. 6, 596--600. https://projecteuclid.org/euclid.bams/1183520125


Export citation